Alert archive / Nebraska / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 16, 2025, 10:06 PM CDT for 4 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2025, 10:06 PM CDT (03:06 UTC)
- Expired
- Jun 17, 2025, 4:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greeley County, NE, Howard County, NE, Sherman County, NE, Valley County, NE
The radar
The Grand Island radar (KUEX), 125 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1943 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1789 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted.
931
WGUS53 KGID 170306
FFWGID
NEC077-093-163-175-170915-
/O.NEW.KGID.FF.W.0004.250617T0306Z-250617T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
1006 PM CDT Mon Jun 16 2025
The National Weather Service in Hastings has issued a
* Flash Flood Warning for...
Southwestern Greeley County in central Nebraska...
Northwestern Howard County in central Nebraska...
Northeastern Sherman County in central Nebraska...
Southeastern Valley County in central Nebraska...
* Until 415 AM CDT Tuesday.
* At 1006 PM CDT, Emergency management reported and doppler radar
confirmed thunderstorms producing heavy rain across the warned
area. Between 2 and 4 inches of rain have already fallen in the
last 2 hours. Additional rainfall amounts up to 1 inch are
possible in the warned area yet this evening. Flash flooding is
already occurring. Emergency management reports flooding on
Highway 11 in the Scotia area that has affected some vehicles.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that could experience flash flooding include...
Scotia, North Loup and Cotesfield.
This includes the following streams and drainages...
Davis Creek Reservoir Area, North Branch Mira Creek, Mira Creek,
South Branch Mira Creek, Munson Creek, West Branch Spring Creek,
Turkey Creek, Wallace Creek, Oak Creek, Dry Creek, Cedar Creek,
Davis Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4151 9854 4131 9854 4131 9895 4148 9898
FLASH FLOOD...OBSERVED
$$
Pfannkuch2 follow-up statements
062
WGUS73 KGID 170530
FFSGID
Flash Flood Statement
National Weather Service Hastings NE
1230 AM CDT Tue Jun 17 2025
NEC077-093-163-175-170915-
/O.CON.KGID.FF.W.0004.000000T0000Z-250617T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greeley NE-Howard NE-Sherman NE-Valley NE-
1230 AM CDT Tue Jun 17 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT EARLY THIS
MORNING FOR SOUTHWESTERN GREELEY, NORTHWESTERN HOWARD, NORTHEASTERN
SHERMAN AND SOUTHEASTERN VALLEY COUNTIES...
At 1230 AM CDT, Doppler radar and automated rain gauges indicated
that heavy thunderstorms that produced generally 2 to 4 inches of
rain in a short time on Monday evening have ended, although steady
light rain continues. Additional rainfall amounts up to around
one-quarter inch are possible still early this morning, but this
should not be enough to greatly worsen any ongoing flooding. That
being said, mainly minor flooding will likely continue for at least
a few more hours, especially along small creeks and streams in the
area, and possibly along various rural and county roads.
Fortunately, law enforcement reports that earlier flooding issues
along Highway 11 near Scotia have improved and there are no further
highway closures there.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that could experience flash flooding include...
Scotia, North Loup and Cotesfield, but mainly rural areas near
those towns.
This includes the following streams and drainages...
Davis Creek Reservoir Area, North Branch Mira Creek, Mira Creek,
South Branch Mira Creek, Munson Creek, West Branch Spring Creek,
Turkey Creek, Wallace Creek, Oak Creek, Dry Creek, Cedar Creek,
Davis Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4151 9854 4131 9854 4131 9895 4148 9898
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Pfannkuch200 WGUS73 KGID 170909 FFSGID Flash Flood Statement National Weather Service Hastings NE 409 AM CDT Tue Jun 17 2025 NEC077-093-163-175-170919- /O.EXP.KGID.FF.W.0004.000000T0000Z-250617T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greeley NE-Howard NE-Sherman NE-Valley NE- 409 AM CDT Tue Jun 17 2025 ...FLASH FLOOD WARNING WILL EXPIRE AT 415 AM CDT EARLY THIS MORNING FOR SOUTHWESTERN GREELEY, NORTHWESTERN HOWARD, NORTHEASTERN SHERMAN AND SOUTHEASTERN VALLEY COUNTIES... Although some mainly minor flooding of area creeks/streams and perhaps some rural county roads might still be ongoing early this morning from the widespread 2 to 4 inches of rain that fell Monday evening, it has been mostly dry now for several hours, and any threat of more serious flash flooding has ended. As a result, this Warning will be allowed to expire. Please continue to heed remaining road closures that might exist. && LAT...LON 4151 9854 4131 9854 4131 9895 4148 9898 $$ Pfannkuch
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:59 PM CDT, 3 hours 7 minutes earlier. Its key messages:
- Severe storms are expected beginning sometime this evening and continuing into the overnight period. Large hail and damaging winds are the main threats.
- Strong to severe storms are again possible tomorrow mainly during the evening and early overnight hours. Large hail and damaging winds will be the main threats.
- The heat will become a concern Friday and Saturday with temperatures ranging from the mid 90s to around 105 degrees. Heat index values will mainly range from 100 to around 105 degrees.
Area forecast discussion, Jun 16, 6:59 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Hastings NE 659 PM CDT Mon Jun 16 2025 .KEY MESSAGES... - Severe storms are expected beginning sometime this evening and continuing into the overnight period. Large hail and damaging winds are the main threats. - Strong to severe storms are again possible tomorrow mainly during the evening and early overnight hours. Large hail and damaging winds will be the main threats. - The heat will become a concern Friday and Saturday with temperatures ranging from the mid 90s to around 105 degrees. Heat index values will mainly range from 100 to around 105 degrees. && .DISCUSSION... Issued at 318 PM CDT Mon Jun 16 2025 Today and tonight... An upper ridge extends from northern Mexico up towards Kansas and southern Nebraska. A shortwave trough in the upper flow will move over the area this afternoon into tonight. A cold front has began to push into western and northern portions of Nebraska this afternoon. Atmospheric lift is being enhanced along the front and shortwave trough. Dewpoint temperatures across south central and central Nebraska and north central Kansas are in the 60s. A surface trough will be present ahead of the cold front with winds mostly out of the south. Lift and instability will be enhanced along this surface trough. High to very high surface CAPE values will be across the area with values increasing to the northwest along the surface trough. Mid-level lapse rates and wind shear will also be fairly high. Thunderstorms are expected to develop, possibly as early as around 4 PM and as late as 9 PM, and will continue across the area into the overnight hours. Severe storms are expected given the previously mentioned conditions. Damaging winds and large hail will be the main threats although there is a slight chance (around 20%) of an isolated tornado or two. There is some uncertainty in the models as to when convection will start to develop and possibly where it will develop first. One hi- res model shows a line of storms developing around 5 PM from Greeley County southwest to Dawson County and moving southeastward through the evening. This models shows most, if not all, of the storms out of the area by 2 AM. Another hi-res model shows storms just beginning to enter Valley County around 9 PM with other storms moving in from the northwest through the overnight hours. This model shows storms still ongoing during the morning hours. High temperatures today will range from the lower to upper 90s. Low temperatures tonight will range from the upper 50s to mid/upper 60s. Tuesday and Tuesday night... An upper trough will begin moving over Nebraska and Kansas on Tuesday. Showers and storms may still be ongoing, especially across north central Kansas, Tuesday morning. There is also some model uncertainty in regards to timing and placement of convection on Tuesday. Some models start storm development in the afternoon while others hold off until evening with a line of storms that sweeps in from the west. Tend to think that any storm development in the afternoon will be weaker and the main storms will impact the area during the evening and possibly overnight hours. One hi-res model shows storms developing across the area during the early evening hours then a line of storms moving in from the west through the rest of the evening into the overnight hours. Strong to severe storms are expected on Tuesday, especially during the late afternoon through evening hours. The area of greatest threat for severe storms on Tuesday will be north central Kansas and along the Nebraska-Kansas border while instability will be highest. Large hail and damaging winds will be the main threats with these storms although an isolated tornado or two is possible. High temperatures Tuesday will be in the mid 70s to mid 80s and low temperatures Tuesday night will be in the mid 50s to mid 60s. Wednesday through Sunday... Some lingering showers and thunderstorms may remain across eastern portions of the area on Wednesday (15% to 25% chance); otherwise, Wednesday is expected to be mostly dry. Winds will be mostly out of the north across south central and central Nebraska and north central Kansas on Wednesday with temperatures warming up into the upper 70s to mid 80s. Winds will switch to to south to southwest Wednesday night with low temperatures in the mid 50s to low 60s. An upper ridge will extend northward into Kansas and Nebraska on Thursday with winds across the area strengthening out of the south to southwest. Mostly sunny skies will be present with temperatures warming up into the low to mid/upper 90s. Low temperatures Thursday night will be in the mid 60s to low 70s. The upper ridge will extend from the Gulf Coast northward over Nebraska and Iowa on Friday. The ridge will become more amplified on Saturday extending towards the Great Lakes. Friday and Saturday are expected to be the hottest days so far this season with highs in the mid 90s to around 105 degrees. Heat index values across the whole area will mainly be in the triple digits ranging from 100 to around 105. The upper ridge shifts a little further east on Sunday with temperatures across the area cooling slightly. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 655 PM CDT Mon Jun 16 2025 For KGRI/KEAR Airports: Significant weather: Strong-severe thunderstorms with high wind gusts possible 03-06Z at both terminals. Tonight: Rather complex scenario possible late this everning into the overnight. Current expectation is for clusters of thunderstorms to congeal NW of the terminals next few hours, then roll E/SE towards the Tri-Cities in the 03-06Z time frame. Thunderstorms will likely be on the strong side, and could be severe, with wind gusts of 45-55kt the primary concern - particularly along the leading edge. Behind this cluster after 06Z, it's highly uncertain what the sensible weather will be - both in terms of observed weather/CIGs AND wind speed/direction. Some models depict scattered convection lingering over or nearby through around dawn, whereas other guidance is mainly dry with a variable or E/NE wind ~10kt and VFR conditions. Will maintain some PROB30 groups for -TSRA in the 06-12Z time frame, with potentially the strongest activity capable of brief dips to MVFR CIGs/VSBYs. Overall confidence is medium through 06Z, then LOW. Tuesday: Uncertainties linger into Tuesday as sensible weather conditions will depend greatly upon how things play out tonight. There's at least a chance (20-40%) that some MVFR stratus could unfold at some point in the morning and continue into early aftn...but haven't gone this low just yet considering the uncertainty. Otherwise, expect at least SCT to BKN mid to high clouds much of the day. Conceptually, would expect a break in the rain/storms for a good chunk of the AM- early aftn, before perhaps another round develops/moves in for the late aftn and evening. Timing/coverage/placement with this is also very uncertain, so only PROB30 for now. It's possible any convection could hold off until closer to/after sunset Tue eve. Winds may be quite variable in the AM, but expect mainly NE-E flow to develop by midday. Confidence: VERY LOW. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && DISCUSSION...Schuldt AVIATION...Thies
Hazardous weather outlook, Jun 16, 7:57 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 757 PM CDT Mon Jun 16 2025 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 180100- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 757 PM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. There is a slight to enhanced risk of severe thunderstorms across the whole outlook area this evening into tonight. Thunderstorms are expected to develop or move into the area along a line from roughly Gothenburg to Fullerton between 8PM and 10PM. The main hazards with these initial storms will be wind gusts up to 70 MPH and golf ball to tennis ball size hail. There is a low threat for an isolated tornado or two. By 10PM, multiple clusters of storms are forecast to merge over south central Nebraska, then move south and southeast across the remainder of the area. The main hazard overnight will be wind gusts up to 70 MPH, and perhaps quarter size hail. Locally heavy rain of 2 to 2.5 inches will be possible, but widespread flooding is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a marginal to slight risk of severe thunderstorms Tuesday into Tuesday night across the outlook area with the highest threat across north central Kansas and along the Nebraska- Kansas border. While thunderstorms may develop during the morning and afternoon hours, the greatest severe potential will be from around 6 PM to 2 AM. The main hazards with these storms will be damaging winds and large hail. There is a low threat for an isolated tornado or two. On both Friday and Saturday afternoons, heat index values are forecast to reach as high as 100 to around 105 degrees across most of our forecast area. .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any thunderstorm-related severe weather or damage that might occur this evening and overnight, including wind gusts around 60 MPH or higher, and hail 1 inch diameter or larger. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Special weather statement, Jun 16, 9:50 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Hastings NE
950 PM CDT Mon Jun 16 2025
NEZ060-072-073-082-083-170330-
Phelps NE-Harlan NE-Dawson NE-Furnas NE-Gosper NE-
950 PM CDT Mon Jun 16 2025
...STRONG THUNDERSTORMS WILL IMPACT PHELPS...GOSPER...SOUTHERN
DAWSON...NORTHEASTERN FURNAS AND NORTHERN HARLAN COUNTIES THROUGH
1030 PM CDT...
At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson Lake to near Atlanta. Movement was
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Holdrege, Bertrand, and Loomis around 955 PM CDT.
Ragan around 1000 PM CDT.
This includes Interstate 80 between mile markers 237 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Nebraska.
&&
LAT...LON 4075 9954 4046 9918 4024 9918 4023 9970
4061 9998 4070 9998 4070 10005 4074 10008
TIME...MOT...LOC 0250Z 282DEG 15KT 4072 9983 4038 9939
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RossiLocal storm report, Jun 16, 9:51 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
951 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM Tstm Wnd Gst Farwell 41.22N 98.63W
06/16/2025 E60 MPH Howard NE 911 Call Center
Brief wind gusts up to 60 MPH.
&&
KSLocal storm report, Jun 16, 9:52 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
952 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Tstm Wnd Dmg Osceola 41.18N 97.55W
06/16/2025 Polk NE NWS Employee
Several reports of branches at least 2 to 4
inch diameter down in town, including from
off-duty NWS.
&&
PfannkuchLocal storm report, Jun 16, 9:58 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
958 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM Tstm Wnd Gst Boelus 41.08N 98.72W
06/16/2025 E60 MPH Howard NE 911 Call Center
Estimated brief 60 MPH wind gust.
&&
KSSpecial weather statement, Jun 16, 9:59 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Hastings NE
959 PM CDT Mon Jun 16 2025
NEZ039-170345-
Valley NE-
959 PM CDT Mon Jun 16 2025
...STRONG THUNDERSTORMS WILL IMPACT VALLEY COUNTY THROUGH 1045 PM
CDT...
At 959 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Comstock to 6 miles northeast of Arcadia.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Ord around 1005 PM CDT.
Elyria around 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Nebraska.
&&
LAT...LON 4152 9875 4139 9885 4140 9921 4159 9921
4174 9903 4174 9875
TIME...MOT...LOC 0259Z 228DEG 39KT 4153 9918 4147 9901
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RossiLocal storm report, Jun 16, 10:03 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
1003 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Gst 5 SSW Boelus 41.01N 98.75W
06/16/2025 M60 MPH Buffalo NE Mesonet
Report from site KNERAVEN17.
&&
KSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 45 min |
| Jun 16, 8:01 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Nance | 44 min |
| Jun 16, 8:19 PM CDT | Special Weather Statement | GID | Dawson | 26 min |
| Jun 16, 8:23 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Kearney, Phelps | 24 min |
| Jun 16, 8:25 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 35 min |
| Jun 16, 8:28 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 62 min |
| Jun 16, 8:36 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 54 min |
| Jun 16, 8:49 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 41 min |
| Jun 16, 8:55 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 35 min |
| Jun 16, 9:22 PM CDT | Special Weather Statement | GID | York | 23 min |
| Jun 16, 9:28 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 47 min |
| Jun 16, 9:41 PM CDT | Special Weather Statement | GID | Clay, Hall, Hamilton | 34 min |
| Jun 16, 9:50 PM CDT | Special Weather Statement | GID | Gosper, Phelps | 40 min |
| Jun 16, 9:59 PM CDT | Special Weather Statement | GID | Valley | 46 min |
| Jun 16, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 44 min |
| Jun 16, 10:13 PM CDT | Areal Flood Advisory | GID | Hall | 2 hr |
| Jun 16, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 30 min |
| Jun 16, 10:18 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hamilton, Merrick, Nuckolls and 2 more | 42 min |
| Jun 16, 10:19 PM CDT | Severe Thunderstorm Warning | GID | Harlan, Phelps | 41 min |
| Jun 16, 10:31 PM CDT | Special Weather Statement | GID | Furnas | 29 min |
| Jun 16, 10:48 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 42 min |
| Jun 16, 11:14 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 31 min |
| Jun 16, 11:41 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Nuckolls, Webster | 34 min |
| Jun 17, 6:46 PM CDT | Special Weather Statement | GID | Furnas | 44 min |
Nearby
Flash Flood Warnings in Nebraska, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.